# SDR UALA2011100505398

- Difficulty date: October 3, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 47,693 hours, 12,916 cycles
- Engine: Pwa PW4056
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 6224591512
- Part serial: 373
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASA SHOWS NO LAND 3 RESET AND TEST DOES NOT HELP.  MCDP SHOW "FCC CENTER FAIL ", RESET CB'S NO HELP.  REPLACED FCC-C PER AMM AND ACCOMPLISHED AFDS SYS TEST PER AMM. CHECKS OKAY, ACFT RTN'D TO CAT-III STATUS.
